Jump to content
CrazyBoards.org

Which one is making me fat?


Recommended Posts

Up until 6 months ago I was my perfect weight, I hadn't been that weight in years.

Now I'm up 10 lbs and gaining fast....I lust after food ever though I don't necessary feel very hungry--have a lot of cravings.

My lovely figure was last positive thing about myself.... Shallow, but true.  I define whale shit at the bottom depression and lately I'm really trying to find ANY reason to live, whatever it is.  Hey, I do have a fine liberal art education, but it's kinda hard to put to use when you are an agoraphobic bipolar (in denial).  Oh, the irony, I was much happier when I was merely majorly depression.

Paxil      50    AD  (doen't work)

wellbutrin  300  AD (don't work, either) 

trazadone 50 (sleep)

abilify    10  (bipolar)

Sorry for the pissy attitude, just feelin' super size bad today. 

As ever, thanks you great support bunch,

Lisa

Link to comment
Share on other sites

I gained weight on Paxil and My Grandmother had eating problems as part of her depression (she would not eat) So they put her on Paxil and she eats alot (now very healthy 84 year old)  She has ice cream daily. This of course if just my experiences in my own family.  Trazadone has never effected much of anything for me other than cotton mouth.  From what I have read Wellbutrin some people loose weight.  Its all a crap shoot as what it does for one person it does something different.  I know I can't take Remeron (I gained 10 pounds in a week and just wanted to eat all day/night)  Prozac and effexor I lost weight.

I hope you get it figured out.  Weight gain is no good..unless it is my grandma  ;)

Link to comment
Share on other sites

go see your doc pronto and tell him/her these things.  If you feel worse on meds, there is a problem.  Maybe you are on too much? 

That being said, you are going to have to deal with some side effects.  You are just going to.  It's finding the balance of meds and feeling better and side effects that is tolerable for you that is a bitch. 

Ever thought of going to see a therapist (if you don't already) about your food/size issues??  If you already go to one, then bring it up. 

And, see our threads on worst/best things about being fat if you want a laugh. 

  ;)

Link to comment
Share on other sites

Now I'm up 10 lbs and gaining fast....I lust after food ever though I don't necessary feel very hungry--have a lot of cravings.

My lovely figure was last positive thing about myself....

Keep this in mind- Depression, along with other issues, has the ability to seriously skew your perception.

You can have difficulty putting several things in perspective.  Though, of course, we can't realize this until we feel BETTER and see how hard we were on ourselves.  That doesn't mean that you should get into a cycle and 'feel bad about feeling bad', either. Nor does it mean you can simply make these feelings go away.  It is just something to think about.

I define whale shit at the bottom depression and lately I'm really trying to find ANY reason to live...
Reason that you put in your post-

"  I do have a fine liberal art education..."  Which you can put to use when you are ready.

It may be difficult to do things now, but that doesn't mean that you aren't an intellligent person with the ability to get through this or the skills/education to carry yourself after you do.

Paxil      50    AD  (doen't work)

wellbutrin  300  AD (don't work, either) 

trazadone 50 (sleep)

abilify    10  (bipolar)

I am wondering which meds you started when, and how you know that the Paxil and Wellbutrin aren't working.

Also- are you taking the Trazodone to sleep because of the Wellbutrin, or because you normally have sleep problems?

Have you considered trying something else for sleep?

Are you doing anything active right now, or is everything too overwhelming to even consider it? [if the meds can't bring you half way, you can't do the other half]

As Supergwen said, you are going to have to deal with side effects.  However, if the meds are working right, it isn't worth it.

As for the cravings that you have- it might be effective to let yourself have a little bit of something when you have a craving or after dinner, than to constantly deny yourself of things. You tend to eat too much, or something worse if you constantly try to keep yourself from eating anything at all, because it is simply hard to resist cravings entirely if they are very strong.  Plus if you tell yourself that it is ok, you don't end up feeling 'bad' because you 'messed up'. Try to eat as healthy as you can the rest of the time.

I don't know if any of that might help.

Do tell your doctor how you are feeling, especially that the meds don't seem to be working.

~navy~

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...